The Laplace method and second-order differential equations with second-order polynomial coefficients
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 354-356
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a25,
author = {A. Ya. Kazakov},
title = {The {Laplace} method and second-order differential equations with second-order polynomial coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {354--356},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a25/}
}
TY - JOUR AU - A. Ya. Kazakov TI - The Laplace method and second-order differential equations with second-order polynomial coefficients JO - Differencialʹnye uravneniâ PY - 1986 SP - 354 EP - 356 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_2_a25/ LA - ru ID - DE_1986_22_2_a25 ER -
A. Ya. Kazakov. The Laplace method and second-order differential equations with second-order polynomial coefficients. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 354-356. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a25/